# SDR FDEA201612124386

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 5,770 hours, 2,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT  BURNING ODOR, DURING  DESENT.  CREW STATED  DID NOT SEE  ANY SMOKE,  IT WAS A RUBBER ODOR AND NOT  OVERPOWERING.  PERFORMED SNIFF TEST OF THE AVIONICS  IN AVIONICS BAY.  MAIN  CARGO COMPT, FLT DECK AND  BELLIES WITH PACKS RUNNING ON APU. RAN  BOTH  ENGINES IAW  JRH USING ENG PNEUMATICS AND  PACKS RUNNING AND NO ODOR WAS PRESENT.  PERFORMED CHECKS AS OUTLINED IN AMM 21-00-21-2 NO ABNORMALIES  PRESENT.
